# SDR SWIA2019020348044

- Difficulty date: December 8, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 601R3190217
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER FWD PANEL 832BL, 832BR, AND 832ER SIGHT LENSE RETAINERS ARE CRACKED   (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED PASSENGER DOOR PANEL 832BL, 832BR, AND 832ER SIGHT LENS RETAINERS IAW CRJ200 AMM PN: 601R319021-7 TAG#B18479,B20587,B20074 RMITCHELL32218
